RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 47, Issue 2(284)  


A. D. Alexandrov spaces with curvature bounded below
Yu. D. Burago, M. L. Gromov, G. Ya. Perel'man
3
Geometry of minimal networks and the one-dimensional Plateau problem
A. O. Ivanov, A. A. Tuzhilin
53
Algebraic groups and number theory
V. P. Platonov, A. S. Rapinchuk
117
Closed extremals on two-dimensional manifolds
I. A. Taimanov
143

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The ideal of generalized identities of the ring of $(n\times n)$-matrices over a finite field with involution
A. E. Pentus
187
Cohomologies with “non-commutative supports”
A. B. Verevkin
189
Ward equations and self-dual connections in $\mathbb R^8$
T. A. Ivanova
191
A refinement of theorems on the number of zeros lying on intervals of the critical line of certain Dirichlet series
A. A. Karatsuba
193
A topological invariant of the Lorenz attractor
N. É. Klinshpont
195
A class of filtered spaces arising in filtered statistical problems
D. O. Kramkov
197
Equations of Dirichlet $L$-functions and the intervals of their Eulerian products according to prime numbers
A. F. Lavrik
199
The infinitude of Burnside groups of period $2k$ for $k\ge 13$
I. G. Lysenok
201
The Browder–Livesay groups of the dihedral group
Yu. V. Muranov
203
Pseudocharacters of a free subgroup invariant with respect to its endomorphisms
V. A. Faiziev
205
Equivalence between the regular Ann-category and the strict Ann-category
Chan Fyong Zung
207

Mathematical Events
Second International Conference on Algebra
L. A. Bokut', A. I. Kostrikin, A. A. Mal'tsev
209
All-Union Conference on Number Theory, dedicated to the centennial of I. M. Vinogradov
A. A. Karatsuba
211

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
213
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019